# SDR USAA2012020600040

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 51,239 hours, 19,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00512701
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EPSU LIGHT EXTERNAL LOAD FAULT.  REMOVED AND REPLACED OVERWING LEFT AFT LIGHT ASSEMBLY PER AMM 33-51-15.  OPS CHECKED GOOD.
